MAUDE Adverse Event Report: STRYKER SPINE-FRANCE TRIO LX SMALL CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE TRIO LX SMALL CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48902015
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the patient underwent removing surgery on (b)(6)2016.The surgeon removed the screw and the offset connecter.After surgery, the connecter ring was remaining patient body when the surgeon checked the image.Therefore the surgeon is monitoring for the patient.(update (b)(6) 2016: the reason for the revision surgery was removal of the implants because the patient fused.
 
Additional Manufacturer Narrative
Risk assessment; the lot number is unknown and therefore no review of manufacturing information could be performed.A probable root cause could not be determined due to the unavailability of the device, lot code and images.
 
Event or Problem Description
It was reported that; the patient underwent removing surgery on (b)(6)2016.The surgeon removed the screw and the offset connecter.After surgery, the connecter ring was remaining patient body when the surgeon checked the image.Therefore the surgeon is monitoring for the patient.(update (b)(6) 2016): the reason for the revision surgery was removal of the implants because the patient fused.

Brand Name
TRIO LX SMALL CONNECTOR
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6072224
Report Number0009617544-2016-00440
Device Sequence Number19255988
Product Code KWP
UDI-Device Identifier04546540494160
UDI-Public(01)04546540494160
Combination Product (Y/N)N
PMA/510(K) Number
K070368
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48902015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2016
Supplement Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1